Multibump Solutions for an Almost Periodically Forced Singular Hamiltonian System
MetadataShow full metadata
This paper uses variational methods to establish the existence of so-called multibump homoclinic solutions for a family of singular Hamiltonian systems in R2 which are subjected to almost periodic forcing in time.
CitationRabinowitz, P. H. (1995). Multibump solutions for an almost periodically forced singular Hamiltonian system. Electronic Journal of Differential Equations, 1995(12), pp. 1-21.
This work is licensed under a Creative Commons Attribution 4.0 International License.